Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Chest pain, high cholesterol. Taking pentdis, roseday. ECG, X-ray normal. Correct medication?

SIr, I am suffering from chest pain ,so as consulting to a senior Cadiologist i am taking PENTDIS-400 thrice a day after food and Roseday-10 once a day at night after food.He said that i have high cholesterol in blood , so it has happening.I have tested ECG , X-RAY and ifound it s be ok as per the pshysician.But i want to know that as i am going through the proper medicine or not.Plz answer me as quick as possible.
Asked On : Wed, 26 Dec 2012
Answers:  2 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Dear concerned.,

Thanks for writing to us.,

Your doctor has prescribed Pentids 400 to clear any chest infection by bacteria and the medication is pharmacologically PotassiumPhenoxy methyl penicillin which is orally active and good for infection treatment. your Chest X-Ray might have indicated.
Roseday 10 mg is to treat your hypercholestrolemia and it is an advanced HMG Co A reductase inhibitor in liver and prevents cholesterol synthesis.Periodically Liver Function Tests have to be carried out while taking this.This prevents Metabolic Syndrome X eventually.
In addition pls do dieting avoid direct fats /sweets/Excercise and Life style modifications and regular follow up with ECG and Lipid profile and LFTs.

You have not provided details of any of the reports at all to comment on the other protocols.As your chest pain is of Non Cardiac origin your doctor has only prescribed anticholesterol therapy.

Wishing you a speedy recovery.,

Best Regards.,

Dr Lt Cdr ASN Bhushan.,


Answered: Wed, 26 Dec 2012
I find this answer helpful
Internal Medicine Specialist Dr. Akhilesh Dubey's  Response
Welcome to HCM
You are having high Cholesterol level and taking treatment for it that is Rosuvastatin which is good drug kindly recheck after 3 months to see your diet control and drug has desirable effect.
We should also check for liver enzymes SGOT,SGPT and CPK to know any adverse effect of cholesterol lowering drug.
If your investigations are normal and clinically angina is not suspected follow advise of your cardiologist and have faith,
If chest pain is there a TMT may give important information regarding cardiac cause to be done with consent of your cardiologist.
It is not clear to me why Pentids 400 is given to you treating doctor is the best person to answer to answer that.
Take healthy life style,if you smoke or drink please stop both.
If you are overweight please take care of weight,regular exercise 30 to 45 min helps in cardiovascular health.
Take care
Good Luck
Answered: Wed, 26 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor